|Further Improvement on Delay-derivative-dependent Stochastic Stability Criteria for Markovian Jumping Neutral-type Interval Time-varying Delay Systems with Mixed Delays
International Journal of Control, Automation, and Systems, vol. 17, no. 8, pp.1899-1910, 2019
Abstract : This paper is concerned with the problem of delay-derivative-dependent stability analysis for Markovian jumping neutral-type interval time-varying delay systems with mixed delays. The first, based on the LyapunovKrasovskii stability theory for functional differential equations and the linear matrix inequality approach, a delayrange-dependent condition for neutral-type Markovian jumping systems (NMJSs) with time-varying delays is obtained, which can guarantee global asymptotical stability of these NMJSs. Unlike the previous methods, the upper bound of the discrete delay and neutral delay derivative is taken into consideration even if this upper bound is larger than or equal to 1 (h˙(t) < 1, τ˙(t) < 1). It is proved that the obtained results are less conservative than the existing ones. In our result, the time-varying delays are only assumed to be bounded. This has undoubtedly extended its application range. To better handle the problem on stability for neutral control systems, in which time-varying delay was involved, a stability criterion with less conservatism was put forward. Moreover, because our results in this paper are all based on the linear matrix inequality (LMI) approach, we can utilize Matlab’s LMI Control Toolbox to verify the global stability of correlation systems conveniently. As far as we are aware, this paper seems to be the first to discuss stability problems for neutral-type Markovian jumping systems with delay-derivative-dependence and delay-range-dependence.
Delay-derivative-dependent, delay-range-dependent, integral inequality approach, linear matrix inequality (LMI), Markovian jumping.
Download PDF : Click this link